• malane51's Avatar

    malane51 started following

    User: CancerNews

  • malane51's Avatar

    malane51 shared an experience

    Oh No

  • malane51's Avatar

    malane51 shared an experience

    Drug or Chemo Therapy (Chemotherapy)

  • malane51's Avatar

    malane51 shared an experience

    Radiation (External radiation ): The worst side effect was losing my hair.

  • malane51's Avatar

    malane51 posted an update

    I was with diagnosed with an inoperable brain tumor, glioblastoma multiforme right before Christmas last year. I underwent 30 radiation .and took temodor. At first it began to shrink the tumor once my radiation ended it began to grow again. The hospital sent me home with hospice., but thanks to my sister, she called the hemaline brain clinic at Henry Ford Hospital , Detroit and they started me on Avastin and my tumor started to shrink again. Right now I have to go every other week for an IV of Avastin. My last MRI showed some shrinkage. WOuld love to hear from
    someone who has had a similar experience or anyone currently on Avastin.

    2 Comments
    • KarenG_WN's Avatar
      KarenG_WN

      It sounds like you are doing great - that is fabulous! I suggest you look to the right and clock on "see more" in the Find People Most Like You box. You can read through their journeys and reach out, if you'd like, to others on a similar path.

      about 5 years ago
    • anna1954's Avatar
      anna1954

      malane51 - about a month ago on a Monday my husband begin to get really weak right after an Avastin treatment. By Wednesday mornin he was in the hospital. The doctors aren't sure if the tumor is growing or there is radiation burn. They increased his avastin to a full dose every 2 weeks. They feel that Avastin killed the turmor before it will do it again. All my husbands vital signs and blood work are great. No sign of anything going south. I know that it is hard but we have to keep thinking positive. This is just another bump in the road. You and my husband will be fine. You are are heroes. Keep praying.

      almost 5 years ago
  • malane51's Avatar

    malane51 posted an update

    ANYONE HAVE ANY EXPERIENCE WITH AVASTIN?

    1 Comment